# SDR SWAA2020032442766

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787 WL  / 156.4 BETWEEN RBL 20.50 AND RBL 24 FWD FLOOR  / SHIELD IS CORRODED TOP AND BOTTOM SIDES AS MARKED        REMOVED CORROSION FROM FLOOR SHIELDS STA 767 AND STA 787 RBL 20.50" AND RBL 24" AFT CARGO COMPARTMENT ORIGINAL THICKNESS .032" REMAINING .025" LOSS .007 OUT OF LIMITS IAW 737-800 SRM 53-00-53-1A-2 REMOVED AND REPLACED FLOOR SHIELD FWD OF AFT CARGO DOOR STA 767 TO STA 787 RBL 22" IAW BOEING DWG 146A0081 REV- AND 737-800 SRM 51-40-02-0G-0 APPLIED CIC TO NEW SHIELD IAW 737 AMM 51-21-91-620-802 P/N 146A0081 ATAG WN5952 P/N 146A8127-12
